Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The modified successive overrelaxation method with fixed parameters


Authors: David R. Kincaid and David M. Young
Journal: Math. Comp. 26 (1972), 705-717
MSC: Primary 65F10
MathSciNet review: 0331746
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Expressions for the spectral radius and for certain norms of the modified successive overrelaxation method with fixed parameters are derived. Also established are expressions for the virtual spectral radius and for certain virtual norms of this method. Parameter restrictions are determined so that the spectral radius and the norms coincide with the virtual spectral radius and the virtual norms, respectively. Optimum parameters which minimize these expressions are obtained. These results extend those of Young [11], [12].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F10

Retrieve articles in all journals with MSC: 65F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1972-0331746-2
PII: S 0025-5718(1972)0331746-2
Keywords: Modified successive overrelaxation method, fixed relaxation parameters, spectral radius, virtual spectral radius, $ {D^{1/2}}$-norm, virtual $ {D^{1/2}}$-norm, $ {A^{1/2}}$-norm, virtual $ {A^{1/2}}$-norm, relaxation parameters
Article copyright: © Copyright 1972 American Mathematical Society